# SDR UALA2010082003060

- Difficulty date: August 19, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 36,888 hours, 8,178 cycles
- Engine: Pwa PW4084
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Part number: 4885501002
- Part serial: 1185
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIMARY FLT COMPUTER STATUS MSG. FINDING HARD FAULT ON ACE COMPUTER. REPLACED CTR PFC IAW MM, NO HELP. L1 ACE & SPOILER 4 & 11 PCU ORDERED. SPOILER 4 & 11 ARE THE ONLY MECHANICAL CABLE BACKUP SPOILERS. PULL ACE C-B'S TO CK FOR MECHANICAL OPS.  PFC-C AND COUPLER B27091 ON ORDER FOR MSG. RPLD RT ACE ACCT FAILED. CKS OK.
